MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the tube broke during patient care in the icu.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was provided.No samples or photos were received for evaluation.The reported condition could not be confirmed.A walk through of the process was performed, and all process and controls were found properly followed.Based on the historical review, a corrective and preventative action (capa) was opened to further investigate the issue as the assembly operation is manually performed by production personnel.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19527665
Report Number1423537-2024-00036
Device Sequence Number18068538
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public10884521582996
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date06/19/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown